Volume 22, Number 4, October-December 2016
Special Issue in honor of Jean-Michel Coron for his 60th birthday
Page(s) 1282 - 1324
Published online 23 September 2016
  1. W.K. Allard and F.J. Almgren, The structure of stationary one dimensional varifolds with positive density. Invent. Math. Springer-Verlag (1976). [Google Scholar]
  2. N. Anantharaman, L’héritage scientifique de Poincaré. In Chap. 7. Belin (2006). [Google Scholar]
  3. T. Aubin, Some Nonlinear Problems in Riemannian Geometry. Springer-Verlag (1998). [Google Scholar]
  4. W. Ballmann, G. Thorbergsson and W. Ziller, Closed geodesics and the fundamental group. Duke Math. J. 48 (1981). [Google Scholar]
  5. V. Bangert, On the existence of closed geodesics on two-spheres. Int. J. Math. 4 (1993) 1–10. [CrossRef] [Google Scholar]
  6. V. Benci and F. Giannoni, On the existence of closed geodesics on noncompact riemannian manifolds. Duke Math. J. 68 (1992). [Google Scholar]
  7. F. Bethuel, H. Brezis and F. Hélein, Ginzburg−Landau Vortices. Progress in Nonlinear Differential Equations and Their Applications. Birkhäuser Boston (1994). [Google Scholar]
  8. D.G. Birkhoff, Dynamical systems with two degrees of freedom. Amer. Math. Soc. (1917). [Google Scholar]
  9. G.D. Birkhoff, Dynamical systems. American Mathematical Society, New York (1927). [Google Scholar]
  10. R. Bott, Lectures on Morse theory, old and new. Bull. Amer. Math. Soc. (New Series) 7 (1982) 331–358. [Google Scholar]
  11. K. Burns and V.S. Matveev, Open problems and questions about geodesics. Preprint arXiv:1308.5417v2 (2014). [Google Scholar]
  12. P. Buser and H. Parlier, The distribution of simple closed geodesics on a Riemann surface. American Mathematical Society (2004). [Google Scholar]
  13. P.F. Byrd and M.D. Friedman, Handbook of Elliptic Integrals for Enginners and Scientists. 2nd edition, Revised. Springer-Verlag (1971). [Google Scholar]
  14. E. Calabi and J. Cao. Simple closed geodesics on convex surfaces. J. Differ. Geom. 36 (1992) 517–549. [CrossRef] [Google Scholar]
  15. T.H. Colding and C.De Lellis, The min-max construction of minimal surfaces. Surveys of Differential Geometry, IX. International Press (2003). [Google Scholar]
  16. T.H. Colding and W.P. Minicozzi, A Course in Minimal Surfaces. Amer. Math. Soc. 121 (2011). [Google Scholar]
  17. F. Da Lio and T. Riviére, A viscosity approach to the min-max construction of free boundary discs. In preparation (2015). [Google Scholar]
  18. H. Duan and Y. Long, Multiple closed geodesics on 3-spheres. Adv. Math. 221 (2009) 1757–1803. [CrossRef] [MathSciNet] [Google Scholar]
  19. H. Federer, Geometric Measure Theory. Springer-Verlag (1969). [Google Scholar]
  20. W. Fenchel, Über krümmung und Windung geschlossener Raumkurven. Math. Ann. 101 (1929) 238–252. [CrossRef] [MathSciNet] [Google Scholar]
  21. J. Franks, Geodesics on S2 and periodic points of annulus homeomorphisms. Invent. Math. 108 (1992) 403–418. [CrossRef] [MathSciNet] [Google Scholar]
  22. J.S. Hadamard, Les surfaces à courbure opposées et leurs lignes géodésiques. J. Math. Pures Appl. 4 (1898) 27–74. [Google Scholar]
  23. R. Hardt and L. Simon, Seminar on Geometric Measure Theory. Birkhaüser (1986). [Google Scholar]
  24. M.W. Hirsch, Differential Topology. Grad. Texts Math. Springer-Verlag New-York (1976). [Google Scholar]
  25. F. Hélein, Applications harmoniques, lois de conservation, et repères mobiles. Diderot éditeur, Sciences et Arts (1996). [Google Scholar]
  26. J. Jost. Riemannian Geometry and Geometric Analysis, sixth edition. Springer (2011). [Google Scholar]
  27. W. Klingenber, Lectures on Closed Geodesics. Springer-Verlag (1977). [Google Scholar]
  28. S.G. Krantz, Geometric Integration Theory. Cornerstones (2008). [Google Scholar]
  29. T. Lamm, Fourth order approximation of harmonic maps from surfaces. Calc. Var. 27 (2006) 125–157. [CrossRef] [MathSciNet] [Google Scholar]
  30. T. Lamm, Energy identity for approximations of harmonic maps from surfaces. Trans. Amer. Math. Soc. 362 (2010) 4077–4097. [CrossRef] [MathSciNet] [Google Scholar]
  31. J.M. Lee, Riemannian Manifolds, An Introduction to Curvature. Springer-Verlag, New York, Inc. (1997). [Google Scholar]
  32. Y. Liokumovich, Sweepouts of Riemannian surfaces. Ph.D. thesis (2015). [Google Scholar]
  33. J. Langer and D.A. Singer, The total squared curvature of closed curves. J. Differ. Geom. 20 (1984) 1–22. [CrossRef] [Google Scholar]
  34. J. Langer and D.A. Singer, Curve straightening and a minimax argument for closed elastic curves. Topology 24 (1985) 75–88. [CrossRef] [MathSciNet] [Google Scholar]
  35. J. Milnor, Morse Theory. Ann. Math. Stud. Princeton University Press (1963). [Google Scholar]
  36. J.F. Nash, The imbedding problem for Riemannian Manifolds. Ann. Math. 63 (1956) 20–63. [CrossRef] [Google Scholar]
  37. R.S. Palais, Morse theory on Hilbert manifolds. Topology 2 (1963) 299–340. [CrossRef] [MathSciNet] [Google Scholar]
  38. R.S. Palais, Homotopy theory of infinite dimensional manifolds. Topology 5 (1966) 1–16. [CrossRef] [MathSciNet] [Google Scholar]
  39. R.S. Palais, Critical points Theory and the Minimax Principle. Proc. Symp. Pure Math., Volume XV, Global Analysis (1970). [Google Scholar]
  40. F. Paulin. Groupes et géométries. Lecture notes (2014). [Google Scholar]
  41. U. Pinkall, Hopf tori in S3. Invent. Math. 81 (1985) 379–389. [CrossRef] [MathSciNet] [Google Scholar]
  42. J.T. Pitts, Regularity and singulaity of one dimensional stationary integral varifolds on manifolds arising from variational methods in the large. Convegno sulla teoria geometrica dell’ integrazione e varietàminimali, Instituto Nazionale di Alta Matematica, CittàUiversitaria, Roma, May 1973, Symposia Mathematica, Volume XIV (1974). [Google Scholar]
  43. H. Poincaré, Sur les lignes géodésiques des surfaces convexes. Trans. Amer. Math. Soc. 17 (1905). [Google Scholar]
  44. H.-B. Rademacher, On the average indices of closed geodesics. J. Differ. Geom. 29 (1989) 65–83. [CrossRef] [Google Scholar]
  45. T. Rivière, A Viscosity Method in the Min-max Theory of Minimal Surfaces. Preprint arXiv:1508.07141 (2015). [Google Scholar]
  46. M. Struwe, Positive solutions of critical semilinear elliptic equations on non-contractible planar domains. J. Eur. Math. Soc. 2 (2000) 329–388. [CrossRef] [MathSciNet] [Google Scholar]
  47. M. Struwe, Variational methods, Applications to Nonlinear Partial Differential Equations and Hamiltonian Systems, fourth edition. Springer-Verlag (2008). [Google Scholar]
  48. J. Sacks and K. Uhlenbeck, The Existence of Minimal Immersions of 2-Spheres. Ann. Math. (1981). [Google Scholar]
  49. D. Sullivan and M. Vigué-Poirrier, The homology theory of the closed geodesic problem. J. Differ. Geom. 11 (1976) 633–644. [CrossRef] [Google Scholar]
  50. I.A. Taimanov, On the existence of three nonselintersecting closed geodesics on manifolds homeomorphic to the 2-sphere. Russ. Acad. Sci. Izv. Math. 40 (1992). [Google Scholar]
  51. I.A. Taimanov, The type numbers of closed geodesics. Preprint arXiv:0912.5226v2 (2010). [Google Scholar]
  52. L. Tartar, Compensated compactness and applications to partial differential equations. Lecture notes (1979). [Google Scholar]
  53. L. Tartar, From Hyperbolic Systems to Kinetic theory, A Personalized Quest. Springer-Verlag, Berlin, Heidelberg (2008). [Google Scholar]
  54. G. Tian, M.-C. Hong and H. Yin, The Yang-Mills α-flow in Vector Bundles over Four Manifolds and its Applications. Comment. Math. Helv. 90 (2015) 75–120. [CrossRef] [MathSciNet] [Google Scholar]
  55. H. Whitney, Geometric Integration Theory. Princeton University Press (1957). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.